# SDR COEA2016101204810

- Difficulty date: October 12, 2016
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,152 hours, 29,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53375001214
- Condition: Corroded
- Location: Frames 16-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD SEAT TRACK ABOVE STRINGER 16R HAS AREAS OF CORROSION BETWEEN FRAMES 16 & 18.    REPAIRED IAW SRM 530000-300-85-A01.
